Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 24, Issue 1, 2008
Metadata
 

A moduli approach to quadratic $\mathbb{Q}$-curves realizing projective mod $p$ Galois representations
Julio Fernández
pp. 1–30
Abstract | Full-Text PDF (278 KB) | Metadata

Some asymptotic properties of the hybrids of empirical and partial-sum processes
Sergio Alvarez-Andrade
pp. 31–41
Abstract | Full-Text PDF (148 KB) | Metadata

Sums of Toeplitz products with harmonic symbols
Boo Rim Choe, Hyungwoon Koo and Young Joo Lee
pp. 43–70
Abstract | Full-Text PDF (238 KB) | Metadata

Transformations between surfaces in $\mathbb{R}^4$ with flat normal and/or tangent bundles
Angel Montesinos-Amilibia
pp. 71–90
Abstract | Full-Text PDF (210 KB) | Metadata

A finiteness theorem for the space of $L^{p}$ harmonic sections
Stefano Pigola, Marco Rigoli and Alberto G. Setti
pp. 91–116
Abstract | Full-Text PDF (230 KB) | Metadata

The algebro-geometric Toda hierarchy initial value problem for complex-valued initial data
Fritz Gesztesy, Helge Holden and Gerald Teschl
pp. 117–182
Abstract | Full-Text PDF (476 KB) | Metadata

Flux terms and Robin boundary conditions as limit of reactions and potentials concentrating at the boundary
José M. Arrieta, Angela Jiménez-Casas and Aníbal Rodríguez-Bernal
pp. 183–211
Abstract | Full-Text PDF (270 KB) | Metadata

Rees algebras on smooth schemes: integral closure and higher differential operator
Orlando Villamayor U.
pp. 213–242
Abstract | Full-Text PDF (275 KB) | Metadata

Heat kernel transform for nilmanifolds associated to the Heisenberg group
Bernhard Krötz, Sundaram Thangavelu and Yuan Xu
pp. 243–266
Abstract | Full-Text PDF (233 KB) | Metadata

Comparison of the classical BMO with the BMO spaces associated with operators and applications
Donggao Deng, Xuan Thinh Duong, Adam Sikora and Lixin Yan
pp. 267–296
Abstract | Full-Text PDF (278 KB) | Metadata

Bound state solutions for a class of nonlinear Schrödinger equations
Denis Bonheure and Jean Van Schaftingen
pp. 297–351
Abstract | Full-Text PDF (405 KB) | Metadata

Sampling Sets for the Nevanlinna class
Xavier Massaneda and Pascal J. Thomas
pp. 353–385
Abstract | Full-Text PDF (295 KB) | Metadata

Erratum: A Parabolic Quasilinear Problem for Linear Growth Functionals
Fuensanta Andreu, Vicent Caselles and José M. Mazón
pp. 387–390
Abstract | Full-Text PDF (83 KB) | Metadata